MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Blurred Vision (2137); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 12/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for e-5 error code and hi display.The e-5 error occurred when the blood sample was absorbed.At the time of the call the customer reported symptoms of excessive thirst, blurry vision, frequent urination and feeling weak and tired.Medical attention was required and customer was going to call 911.Customer had called back on (b)(6) 2018, and further information was able to be obtained.The customer reported that his condition had improved and he did not currently have any diabetic symptoms.On (b)(6) 2018, the customer had called the ambulance.The customer's blood glucose test result when at the hospital was in the 700's.The customer was diagnosed with hyperglycemia and was given insulin.The customer was discharged the same day; no new medications or healthcare program was suggested.The customer is concerned with tests results of hi.The customer's expected fasting blood glucose test result range is 200 - 300 mg/dl.During the call on (b)(6) 2018, a back-to-back blood test was performed by the customer non-fasting and produced test results of 522 mg/dl and 520 mg/dl using truemetrix meter.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 05/27/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) sections with additional information as of 29-apr-2020: h6: updated fda's method, result, and conclusion codes h10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for e-5 error code and hi display.The e-5 error occurred when the blood sample was absorbed.At the time of the call the customer reported symptoms of excessive thirst, blurry vision, frequent urination and feeling weak and tired.Medical attention was required and customer was going to call 911.Customer had called back on (b)(6) 2018 and further information was able to be obtained.The customer reported that his condition had improved and he did not currently have any diabetic symptoms.On (b)(6) 2018 the customer had called the ambulance.The customer's blood glucose test result when at the hospital was in the 700's.The customer was diagnosed with hyperglycemia and was given insulin.The customer was discharged the same day; no new medications or healthcare program was suggested.The customer is concerned with tests results of hi.The customer's expected fasting blood glucose test result range is 200 - 300 mg/dl.During the call on 12/11/2018, a back to back blood test was performed by the customer non-fasting and produced test results of 522 mg/dl and 520 mg/dl using truemetrix meter.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 05/27/2020 and open vial date is 12/10/2018.The meter memory was reviewed for previous test result history: result 1 :279mg/dl date:12/11/18 time:9:28am fasting.Result 2 :hi date:12/9/18 time:11:59am fasting.Result 3 :504mg/dl date:12/9/18 time:6:38am fasting.Result 4 :130mg/dl date:12/8/18 time:8:46am fasting.Result 5 :245mg/dl date:12/7/18 time:7:13pm fasting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8208276
Report Number1000113657-2019-00003
Device Sequence Number1657058
Product Code NBW
UDI-Device Identifier00021292006051
UDI-Public(01)00021292006051
Combination Product (Y/N)N
Initial Reporter StateIN
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/27/2020
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV3022
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 12/10/2018
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY